| Catalog Number |
RBY4C0305 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-00374.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, the physician felt resistance while advancing the first ruby coil through its introducer sheath.It was reported that the ruby coil would advance a short distance through its introducer sheath before abruptly stopping.The ruby coil was therefore removed and was not used in the procedure.The physician then attempted to advance a second ruby coil and the same issue occurred.The second ruby coil was therefore removed and was not used in the procedure.The procedure was completed using a pod4 and a non-penumbra microcatheter.There was no report of an adverse effect to the patient.